Dosagem de paracetamol para crianças: MedlinePlus Medical Encyclopedia (2023)

Tomar acetaminofeno (Tylenol e outras marcas) pode ajudar crianças com resfriados e febre a se sentirem melhor. Como com todos os medicamentos, é importante dar às crianças a dose correta. O acetaminofeno é seguro quando tomado conforme as instruções. Mas, tomar muito deste medicamento pode ser prejudicial.

Como o paracetamol pode ajudar seu filho

O paracetamol é usado para ajudar:

  • Reduzir dores, dor, dor de garganta e febre em crianças com resfriado ou gripe
  • Aliviar a dor de uma dor de cabeça ou dor de dente

Dosagem adequada de líquidos e comprimidos

O acetaminofeno infantil pode ser tomado na forma de comprimido líquido ou mastigável.

Se seu filho tiver menos de 2 anos de idade, verifique com seu médico antes de dar acetaminofeno a seu filho.

Para administrar a dose correta, você precisará saber o peso do seu filho.

Você também precisa saber quanto paracetamol está em um comprimido, colher de chá (colher de chá) ou 5 mililitros (mL) do produto que está usando. Você pode ler o rótulo para descobrir.

  • Para comprimidos mastigáveis, o rótulo informará quantos miligramas (mg) são encontrados em cada comprimido, como 80 mg por comprimido.
  • Paralíquidos, o rótulo informará quantos mg são encontrados em 1 colher de chá ou em 5 mL, como 160 mg/1 colher de chá ou 160 mg/5 mL.

Para xaropes, você precisará de algum tipo de seringa dosadora. Pode vir com o medicamento ou pode perguntar ao seu farmacêutico. Certifique-se de limpá-lo após cada uso.

(Video) Pediatrician Explains: How to Calculate Tylenol/Motrin/Advil Dosing for Kids

Se seu filho pesa de 10,9 a 15,9 kg (24 a 35 lbs):

  • Para xarope que diz 160 mg/5 mL no rótulo: Administre uma dose: 5 mL
  • Para xarope que diz 160 mg/1 colher de chá no rótulo: Dê uma dose: 1 colher de chá
  • Para comprimidos mastigáveis ​​que dizem 80 mg no rótulo: Dê uma dose: 2 comprimidos

Se o seu filho pesa 36 a 47 lbs (16 a 21 kg):

  • Para xarope que diz 160 mg/5 mL no rótulo: Administre uma dose: 7,5 mL
  • Para xarope que diz 160 mg/1 colher de chá no rótulo: Dê uma dose: 1 ½ colher de chá
  • Para comprimidos mastigáveis ​​que dizem 80 mg no rótulo: Dê uma dose: 3 comprimidos

Se seu filho pesa de 48 a 59 libras (21,5 a 26,5 kg):

  • Para xarope que diz 160 mg/5 mL no rótulo: Administre uma dose: 10 mL
  • Para xarope que diz 160 mg/1 colher de chá no rótulo: Dê uma dose: 2 colheres de chá
  • Para comprimidos mastigáveis ​​que dizem 80 mg no rótulo: Dê uma dose: 4 comprimidos

Se seu filho pesa de 60 a 71 libras (27 a 32 kg):

  • Para xarope que diz 160 mg/5 mL no rótulo: Administre uma dose: 12,5 mL
  • Para xarope que diz 160 mg/1 colher de chá no rótulo: Dê uma dose: 2 ½ colher de chá
  • Para comprimidos mastigáveis ​​que dizem 80 mg no rótulo: Dê uma dose: 5 comprimidos
  • Para comprimidos mastigáveis ​​que dizem 160 mg no rótulo: Dê uma dose: 2 ½ comprimidos

Se seu filho pesa de 32,6 a 43 kg (72 a 95 lbs):

  • Para xarope que diz 160 mg/5 mL no rótulo: Administre uma dose: 15 mL
  • Para xarope que diz 160 mg/1 colher de chá no rótulo: Dê uma dose: 3 colheres de chá
  • Para comprimidos mastigáveis ​​que dizem 80 mg no rótulo: Dê uma dose: 6 comprimidos
  • Para comprimidos mastigáveis ​​que dizem 160 mg no rótulo: Dê uma dose: 3 comprimidos

Se seu filho pesa 43,5 kg (96 libras) ou mais:

  • Para xarope que diz 160 mg/5 mL no rótulo: Administre uma dose: 20 mL
  • Para xarope que diz 160 mg/1 colher de chá no rótulo: Dê uma dose: 4 colheres de chá
  • Para comprimidos mastigáveis ​​que dizem 80 mg no rótulo: Dê uma dose: 8 comprimidos
  • Para comprimidos mastigáveis ​​que dizem 160 mg no rótulo: Dê uma dose: 4 comprimidos

Você pode repetir a dose a cada 4 a 6 horas, conforme necessário. NÃO dê ao seu filho mais de 5 doses em 24 horas.

Se você não tem certeza de quanto dar ao seu filho, ligue para o provedor.

Dosagem adequada de supositórios

Se seu filho estiver vomitando ou não tomar remédio oral, você pode usar supositórios. Supositórios são colocados no ânus para administrar remédios.

Você pode usar supositórios em crianças com mais de 6 meses. Sempre verifique com seu médico antes de dar qualquer medicamento a crianças menores de 2 anos.

Este medicamento é administrado a cada 4 a 6 horas.

(Video) Rectal Diazepam (Diastat)

Se seu filho tem de 6 a 11 meses:

  • Para supositórios infantis com 80 miligramas (mg) no rótulo: Administre uma dose: 1 supositório a cada 6 horas
  • Dose máxima: 4 doses em 24 horas

Se seu filho tem de 12 a 36 meses:

  • Para supositórios infantis com 80 mg no rótulo: Administre uma dose: 1 supositório a cada 4 a 6 horas
  • Dose máxima: 5 doses em 24 horas

Se seu filho tem de 3 a 6 anos:

  • Para supositórios infantis com 120 mg no rótulo: Dê uma dose: 1 supositório a cada 4 a 6 horas
  • Dose máxima: 5 doses em 24 horas

Se seu filho tem de 6 a 12 anos:

  • Para supositórios de força júnior que lêem 325 mg no rótulo: Administre uma dose: 1 supositório a cada 4 a 6 horas
  • Dose máxima: 5 doses em 24 horas

Se seu filho tem 12 anos ou mais:

  • Para supositórios de força júnior que lêem 325 mg no rótulo: Administre uma dose: 2 supositórios a cada 4 a 6 horas
  • Dose máxima: 6 doses em 24 horas

Dar remédio para crianças

Certifique-se de não dar ao seu filho mais de um medicamento que contenha acetaminofeno como ingrediente. Por exemplo, o acetaminofeno pode ser encontrado em muitos remédios para resfriado. Leia o rótulo antes de dar qualquer medicamento para crianças. Você não deve dar medicamentos com mais de um ingrediente ativo para crianças menores de 6 anos.

Ao dar remédios para crianças, certifique-se também de seguirimportante segurança da medicina infantilpontas.

Se seu filho toma muito

Certifique-se de postar o número do centro de controle de envenenamento pelo seu telefone. Se você acha que seu filho tomou muitos remédios, ligue para ocentro de controle de venenoem 1-800-222-1222. Está aberto 24 horas por dia. Os sinais podem incluir náuseas, vômitos, cansaço e dor abdominal.

Vá ao pronto-socorro mais próximo. Seu filho pode precisar de:

  • Para obter carvão ativado. O carvão impede que o corpo absorva o medicamento. Tem de ser administrado dentro de uma hora e não funciona com todos os medicamentos.
  • Ser internados no hospital para serem observados de perto.
  • Exames de sangue para ver o que o medicamento está fazendo.
  • Ter sua frequência cardíaca, frequência respiratória e pressão arterial monitoradas.
(Video) AMOXICILLIN💥 What is it for, Adverse Effects and Frequently Asked Questions

Quando Chamar o Médico

Contacte o seu fornecedor se:

  • Você não tem certeza sobre a dose de medicamento para dar ao seu bebê ou criança.
  • Você está tendo problemas para fazer seu filho tomar remédios.
  • Os sintomas do seu filho não desaparecem quando você esperaria que desaparecessem.
  • Seu filho é um bebê e apresenta sinais de doença, como febre.

Nomes alternativos

Tylenol

Referências

Site Healthychildren.org. Academia Americana de Pediatria. Tabela de dosagem de paracetamol para febre e dor.www.healthychildren.org/English/safety-prevention/at-home/medication-safety/Pages/Acetaminophen-for-Fever-and-Pain.aspx. Atualizado em 21 de outubro de 2021. Acessado em 7 de fevereiro de 2023.

Nield LS, Kamat D. Fever. In: Kliegman RM, St. Geme JW, Blum NJ, Shah SS, Tasker RC, Wilson KM, eds.Nelson Manual de Pediatria. 21ª ed. Filadélfia, PA: Elsevier; 2020: capítulo 201.

Theobald JL, Kostic MA. Envenenamento. In: Kliegman RM, St. Geme JW, Blum NJ, Shah SS, Tasker RC, Wilson KM, eds.Nelson Manual de Pediatria. 21ª ed. Filadélfia, PA: Elsevier; 2020: capítulo 77.

(Video) Community Acquired Pneumonia (CAP) – Pediatrics | Lecturio

Data de revisão 22/10/2022

Atualizado por: Charles I. Schwartz, MD, FAAP, Professor Assistente Clínico de Pediatria, Escola de Medicina Perelman da Universidade da Pensilvânia, Pediatra Geral da PennCare for Kids, Phoenixville, PA. Também revisado por David C. Dugdale, MD, Diretor Médico, Brenda Conaway, Diretora Editorial, e o A.D.A.M. Equipe editorial.

Tópicos de saúde relacionados ao MedlinePlus

  • Medicamentos e Crianças
  • Analgésicos

Navegue na Enciclopédia

(Video) Salmonella Infections - Salmonellosis, Animation

FAQs

What is the difference between paracetamol and acetaminophen? ›

There is no difference between acetaminophen and paracetamol. They are two generic names for a chemical substance known as para-acetylaminophenol. All three of these are better known by its trade name (at least in the U.S.) of Tylenol.

What is paracetamol in USA? ›

Paracetamol is known as acetaminophen in the USA. Acetaminophen relieves mild-to-moderate pain, headache and fever. It is available as brand names such as Tylenol, Mapap or Panadol, and also as generics and store-specific brands.

How much acetaminophen can a child take? ›

Children 9 to 11 years of age: 320 to 400 mg every 4 hours as needed. Children 6 to 9 years of age: 320 mg every 4 hours as needed. Children 4 to 6 years of age: 240 mg every 4 hours as needed. Children 2 to 4 years of age: 160 mg every 4 hours as needed.

Why is paracetamol called acetaminophen? ›

The words acetaminophen and paracetamol both come from the names of the chemicals used in the compound: N-acetyl-para-aminophenol and para-acetyl-amino-phenol. Sometimes, it is shortened to APAP, for N-acetyl-para-aminophenol. Harmon Northrop Morse was the first to make Paracetamol, in the year 1878.

Is Tylenol the same as paracetamol 500mg? ›

Paracetamol (acetaminophen or para-hydroxyacetanilide) is a medication used to treat fever and mild to moderate pain. Common brand names include Tylenol and Panadol.

Which is the stronger painkiller paracetamol or ibuprofen? ›

The MH verdict: ibuprofen wins!

An easy pill to swallow for the one in three who don't know the difference anyway, but ibuprofen's anti-inflammatory firepower blows paracetamol out of the pharmacy. Just use the lowest effective dose, and use sparingly. You can tough out the odd case of DOMS.

Is Tylenol pure paracetamol? ›

Acetaminophen (paracetamol), also commonly known as Tylenol, is the most commonly taken analgesic worldwide and is recommended as first-line therapy in pain conditions by the World Health Organization (WHO).

Can I take paracetamol to the USA? ›

In general, you should have with you a valid prescription or doctor's note—written in English—to bring medication to the U.S. The medication should be in its original container with the doctor's instructions printed on the bottle.

Is Tylenol generic name paracetamol? ›

Paracetamol (Panadol, Calpol, Alvedon) is an analgesic and antipyretic drug that is used to temporarily relieve mild-to-moderate pain and fever. It is commonly included as an ingredient in cold and flu medications and is also used on its own. Paracetamol is exactly the same drug as acetaminophen (Tylenol).

How much paracetamol can I give my child? ›

Tablets
AgeHow much?How often?
6 to 8 years250mgMax 4 times in 24 hours
8 to 10 years375mgMax 4 times in 24 hours
10 to 12 years500mgMax 4 times in 24 hours
12 to 16 years750mgMax 4 times in 24 hours

What are the side effects of acetaminophen? ›

What side effects can this medication cause?
  • red, peeling or blistering skin.
  • rash.
  • hives.
  • itching.
  • swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs.
  • hoarseness.
  • difficulty breathing or swallowing.
Jan 15, 2022

How long can a child take acetaminophen? ›

Do not give acetaminophen for more than 7 days in a row without talking to your pediatrician. than 5 doses in 24 hours. without talking to your child's doctor. Call your pediatrician immediately if a child under 3 months has a fever of 100.4° F (38° C) or higher.

Is paracetamol the same as ibuprofen? ›

The main difference between the two medications is that ibuprofen reduces inflammation, whereas paracetamol does not. According to Hamish, there's no advantage in taking ibuprofen or paracetamol brands such as Nurofen or Panadol over the cheaper chemist or supermarket versions.

What is the most serious side effect of acetaminophen? ›

An overdose of acetaminophen causes the most serious side effect associated with the drug – liver damage or liver failure. After a person takes acetaminophen, the liver metabolizes the drug.

What is another name for paracetamol? ›

acetaminophen, also called paracetamol, drug used in the treatment of mild pain, such as headache and pain in joints and muscles, and to reduce fever. Acetaminophen is the major metabolite of acetanilid and phenacetin, which were once commonly used drugs, and is responsible for their analgesic (pain-relieving) effects.

Which is better for pain Tylenol or paracetamol? ›

Acetaminophen (Tylenol) and paracetamol (Panadol) are the same pain-relieving medication. In the U.S. and Japan, it is called acetaminophen and paracetamol in Europe and most of the rest of the world. Acetaminophen (Tylenol) and paracetamol (Panadol) are the same medication.

What is the safest painkiller to take? ›

Acetaminophen is generally considered safer than other pain relievers. It doesn't cause side effects such as stomach pain and bleeding.

Can I take Tylenol and paracetamol together? ›

No interactions were found between acetaminophen and Paracetamol. However, this does not necessarily mean no interactions exist. Always consult your healthcare provider.

What is the strongest anti-inflammatory medication? ›

What is the strongest anti-inflammatory medication? Research shows diclofenac is the strongest and most effective non-steroidal anti-inflammatory medicine available.10 Diclofenec is sold under the prescription brand names Cambia, Cataflam, Zipsor, and Zorvolex.

What is the strongest drug for nerve pain? ›

Powerful drugs like oxycodone (Oxycontin) and the opioid-like medicine tramadol (Conzip, Ultram) can treat much stronger pain.

What is the strongest over the counter anti-inflammatory? ›

Naproxen. Naproxen (Aleve) is the most powerful anti-inflammatory pain reliever available without a prescription. It is especially effective for sprains, sunburns and arthritis and other conditions. Similar doses of Naproxen tend to last longer than other non-prescription pain relievers.

What is better than Tylenol? ›

NSAIDs such as aspirin, ibuprofen (Advil, Motrin), and naproxen (Aleve, Anaprox) may be more effective than acetaminophen for certain conditions because they reduce inflammation as well as relieve pain.

How long does paracetamol take to work? ›

Paracetamol should start to work within an hour and the effect usually lasts several hours. Don't take more than the recommended dose if it isn't relieving your symptoms. Adults can take ibuprofen at the same time if necessary, but this isn't usually recommended for children.

How much paracetamol is in Tylenol? ›

Jump to product:
Extended Release TYLENOL® 8HR Muscle Aches & Pain Tablets
ACTIVE INGREDIENT, DOSAGE* & DIRECTIONS
Acetaminophen 650 mg (in each bi-layer tablet)
IMPORTANT INSTRUCTIONS FOR PROPER USE: Read and follow the label on all TYLENOL® products. Do NOT use with any other product containing acetaminophen.

Can you fly internationally with Tylenol? ›

You can bring your medication in pill or solid form in unlimited amounts as long as it is screened. You can travel with your medication in both carry-on and checked baggage. It's highly recommended you place these items in your carry-on in the event that you need immediate access.

What medication can I not take to USA? ›

Rule of thumb: When you go abroad, take the medicines you will need, no more, no less. Narcotics and certain other drugs with a high potential for abuse - Rohypnol, GHB and Fen-Phen, to name a few - may not be brought into the United States, and there are severe penalties for trying to do so.

How many paracetamol can you buy in America? ›

The number of tablets or capsules per pack has been limited to 16 in supermarkets and 32 in pharmacies, although multiple packs can be bought. Pharmacists can provide up to 100 tablets at their discretion for patients with chronic conditions, but greater amounts now require a prescription.

Is Advil a paracetamol? ›

Paracetamol and ibuprofen are different classes of painkillers and are metabolised in different organs within the body. Paracetamol works similarly to ibuprofen by blocking the production of prostaglandins and COX enzymes in the body - chemicals that promote pain, inflammation and fever.

What is the new name of Tylenol? ›

Official answer. Yes, acetaminophen is the same as Tylenol. Acetaminophen is the generic name for the brand name medication Tylenol, made by McNeil Consumer.

What is the generic brand of paracetamol? ›

Other names
Generic nameBrand names
ParacetamolDymadon®, Lemsip®, Panadol®, Panamax®, Tylenol®
Paracetamol and codeinePanadeine Forte®, Panamax Co®
Paracetamol, codeine and doxylamineMersyndol® and Mersyndol Forte®, Panalgesic®
Jan 10, 2023

Can a child have 500mg paracetamol? ›

If your child won't take liquid paracetamol, and is old enough to safely swallow a tablet, you can give them a paracetamol tablet instead - make sure to give them the right dose: 1 tablet (500mg) if your child is more than 33kg. 2 tablets (500mg each) if your child is more than 66kg.

Is it safe to take paracetamol daily? ›

It's safe to take paracetamol regularly for many years, as long as you do not take more than the recommended dose.

Is paracetamol safe for child? ›

Paracetamol can be used for mild to moderate pain in babies over one month old, children, adolescents and adults. However, if too much paracetamol is given to a child for too long, it may harm the child. Ibuprofen can be used for mild to moderate pain in children, adolescents and adults.

What organ is affected by too much acetaminophen? ›

Acetaminophen (Tylenol®) toxicity is a common cause of acute liver failure in children and adolescents.

What organ does acetaminophen damage? ›

Harmless at low doses, acetaminophen has direct hepatotoxic potential when taken as an overdose and can cause acute liver injury and death from acute liver failure.

What patients should not take acetaminophen? ›

Contraindications to using acetaminophen include hypersensitivity to acetaminophen, severe hepatic impairment, or severe active hepatic disease.

What if my child's fever won't go down with Tylenol? ›

Call the doctor if the fever doesn't respond to the medication or lasts longer than one day. Encourage your child to rest and drink plenty of fluids. Medication isn't needed. Call the doctor if your child seems unusually irritable or lethargic or complains of significant discomfort.

Is children's acetaminophen safe? ›

Acetaminophen (uh-see-tuh-MI-nuh-fen) is an over-the-counter medicine taken to relieve fever and pain. It's a safe drug when used correctly for a wide variety of problems. But too high a dose can make a child very sick. Giving too much can lead to liver damage and, in rare cases, even death.

When is a fever too high for a child? ›

In general, call the doctor if your child is: younger than 3 months old with a rectal temperature of 100.4°F (38°C) or higher. 3 months or older with a temperature higher than 102.2°F (39°C)

What is stronger than paracetamol? ›

Opioids are stronger painkillers than paracetamol and may be given when paracetamol alone hasn't provided satisfactory pain relief. These include dihydrocodeine, tramadol and co-codamol.

Is Tylenol like paracetamol or ibuprofen? ›

They act differently in the body, though. Acetaminophen, which is packaged as Tylenol, relieves pain and reduces fever. Ibuprofen, popularly packaged as Advil or Motrin, is an anti-inflammatory medication that is used to treat moderate pain from conditions like arthritis and menstrual cramps.

Does paracetamol make you sleepy? ›

The most common side effects of paracetamol are: drowsiness and tiredness.

Why is acetaminophen not good for you? ›

After taking acetaminophen, most of the drug is metabolized by the liver and excreted through urination. However, some of the drug is converted into a toxic metabolite that can harm liver cells. Taking too much acetaminophen raises the risk of liver damage, and in severe cases, it can lead to death.

What are the top 3 side effects of acetaminophen? ›

Common side effects of Tylenol (acetaminophen) include:

Headache. Itchiness. Nausea. Sweating.

Does acetaminophen damage liver or kidneys? ›

Acetaminophen, sold over the counter worldwide to control pain and reduce fever, is not the harmless drug it appears for every patient. It is toxic for those with compromised liver function, and long-term use can cause liver or kidney damage.

What is the American version of paracetamol? ›

Paracetamol is known as acetaminophen in the USA. Acetaminophen relieves mild-to-moderate pain, headache and fever. It is available as brand names such as Tylenol, Mapap or Panadol, and also as generics and store-specific brands.

What do Americans call paracetamol? ›

Whether you call it acetaminophen (in the United States and Japan) or paracetamol (in Europe and most of the rest of the world), it's one of the most widely used pain relievers.

What are the 4 brand name of paracetamol? ›

Common brand names include Tylenol, Excedrin, Calpol, and Panadol.

What is the generic name for paracetamol? ›

Paracetamol is the drug's name assigned using the International Nonproprietary Name (INN) generic name system. Paracetamol is the name used for the drug in places such as Europe, Australia, New Zealand and India. Acetaminophen is the generic name assigned using the United States Adopted Names (USAN) system.

Does Tylenol have paracetamol in it? ›

The active ingredient in Tylenol is paracetamol, a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). Formulations with additional active ingredients intended to target specific applications are sold under the Tylenol brand.

What pills can you take for fever in the USA? ›

In the case of a high fever or a fever that causes discomfort, your care provider may recommend nonprescription medication, such as acetaminophen (Tylenol, others) or ibuprofen (Advil, Motrin IB, others). Use these medications according to the label instructions or as recommended by your health care provider.

What are the brand names of paracetamol? ›

Common brand names include Tylenol, Excedrin, Calpol, and Panadol.

Who should not take paracetamol? ›

DO NOT take paracetamol if you have: an allergy to paracetamol. taken other medicines that contain paracetamol. already taken the recommended dose within a 24-hour period.

What are the three types of paracetamol? ›

Types of paracetamol
  • tablets or caplets.
  • capsules.
  • liquid – usually for children.
  • soluble tablets (tablets that dissolve in water to make a drink)
  • suppositories (capsules inserted into the back passage)
  • an injection given into a vein – normally only used in hospital.
Nov 4, 2022

Is paracetamol Tylenol or Advil? ›

There are many different brands of acetaminophen in the U.S., examples include Aceta, Apra, and Mapap. Acetaminophen may be called paracetamol in some countries. Advil is a brand of ibuprofen. Ibuprofen is a NSAID and relieves pain and fever and also reduces inflammation.

What is a good replacement for Tylenol? ›

NSAIDs such as aspirin, ibuprofen (Advil, Motrin), and naproxen (Aleve, Anaprox) may be more effective than acetaminophen for certain conditions because they reduce inflammation as well as relieve pain.

Videos

1. Pediatric Iron Deficiency Anemia, Vitamin B12 Deficiency – Pediatric Hematology | Lecturio
(Lecturio Medical)
2. Enterosgel how to use: Uses, Dosage, Side Effects, Contraindications
(Pharmacy Assistant)
3. Could We Have Saved Them Today?
(Erik Richardson D.O.)
4. 7 Things to Know About Prostate Cancer with Radiation Oncologist Florence Wright, MD
(Ochsner Health)
5. Daniel Kraft: Medicine's future? There's an app for that
(TED)
6. GUIA ANTICROBIANOS HOSPITAL JOHN HOPKINS Medline Plus Antibioticos en español
(Jose Antonio Galindo Morales)

References

Top Articles
Latest Posts
Article information

Author: Cheryll Lueilwitz

Last Updated: 16/08/2023

Views: 5813

Rating: 4.3 / 5 (54 voted)

Reviews: 85% of readers found this page helpful

Author information

Name: Cheryll Lueilwitz

Birthday: 1997-12-23

Address: 4653 O'Kon Hill, Lake Juanstad, AR 65469

Phone: +494124489301

Job: Marketing Representative

Hobby: Reading, Ice skating, Foraging, BASE jumping, Hiking, Skateboarding, Kayaking

Introduction: My name is Cheryll Lueilwitz, I am a sparkling, clean, super, lucky, joyous, outstanding, lucky person who loves writing and wants to share my knowledge and understanding with you.